# SDR FDEA201208153006

- Difficulty date: August 15, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N81231
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 377.7, LBL 19 - LBL 24, HAS DAMAGED HOLES.  R & R FLOORBEAM,  FABRICATED NEW FLOORBEAM IAW DWG 1415123, SHT 1, REV A AND INSTALLED IAW DWG 141N5113, SHT 1 REV F.  MAJOR REPAIR.
